# SDR UALA2012121407228

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 36,609 hours, 14,986 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUTOUT SKIN EDGE HAS GOUGE LOCATED BELOW ROLLER LOCK FITTING NR 2.  BLENDED GOUGE PER SRM 53- 41-11, FIG 104 ORIG MAT .236, MAT LOSS .018, MAT REMAINING .218 IS WITHIN LIMITS.  THIS GOUGE BLEND OUT PER SRM 53-41-11, FIG 104 WITH MAT LOSS .018, ORIG MAT .236, .218 REMAINING BELOW AFT CARGO DOOR ROLLER FITTING NR 2.
